Women and Anavar or primo!

Discussion in 'Women and Steroids - Open to Everyone' started by Bullet train, Sep 13, 2017.

  1. Bullet train

    Bullet train Member

    This thread is meant to discuss the potential side effects of anavar or primobolan usage, how to mitagate these sides, and how prominently they occur....

    Thank you all for your contributions!
     
  2. Savagesteve

    Savagesteve Member

    Why do you keep repeating the same shit? This thread is worthless as there is already a metric shit ton of threads that contain all the information. Quit trying to reinvent the wheel.
     
    Leancuisine and MindlessWork like this.
  3. Wendylifts

    Wendylifts Member

    Dr Jim - I've seen quite a few females whose faces have quite definitely masculinized, meaning longer nose and chins and wider jaws. If AAS isn't responsible is it HGH? The females BBers I've seen look essentially like men in drag.
     
    BovaJP and Bullet train like this.
  4. Leancuisine

    Leancuisine Member


    Stop trying to act like you have respect for anyone but yourself. Even that is questionable.
     
    D-max, Jeremiahflex and MindlessWork like this.
  5. Wendylifts

    Wendylifts Member

    Jesus Christ do you men have to ruin every post in the women's forum by having a pissing contest?
     
    Bullet train and QueenColossus03 like this.
  6. Leancuisine

    Leancuisine Member

    Go read any other one of this kids threads and you will start to understand why everyone is getting on this kids case.
     
  7. Bullet train

    Bullet train Member

    Thank you for that contribution!
     
  8. Dr JIM

    Dr JIM Member

    Not sure what you're referring to as masculinized but unless these gals are
    quite YOUNG BONY changes are the result of HGH rather than AAS.
     
    BovaJP, Bullet train and Wendylifts like this.
  9. Dr JIM

    Dr JIM Member

    And in spite of the blog propaganda GH exhibits "anti aging" benefits if a hairy faced female with a prognathic jaw, frontal bossing and skin the texture of cowhide is what floats your boat more power to ya.

    Otherwise it would behoove gals to restrict the use of HGH to supplemental dosages, IMO.
     
  10. Dr JIM

    Dr JIM Member

    And exclusive of PERHAPS the higher potency AAS such as tren and Deca the side effects are essentially the SAME for all AAS with the primary difference being the DOSE and DURATION of use.
     
    Last edited: Sep 14, 2017
    Bullet train and Savagesteve like this.
  11. Dr JIM

    Dr JIM Member

    Thx for the compliment but we all errer in life (and on Meso) including yours truly.

    Im just trying to emphasize a females AAS risk is considerably higher (compared to men) in part bc many of the physiologic changes are those of MALENESS and worse yet some of these changes can be permanent.

    Consequently although the "experimentation" noted on "male threads" may be tempting, such an approach is VERY unwise in females bc on a comparative basis the side effects are increased considerably.

    So Gals (and guys --- right) really need to KNOW what the complications are long before they "cycle".

    JIM
     
    Last edited: Sep 14, 2017
    Bullet train and QueenColossus03 like this.
  12. Which is understandable. I'm not suggesting anybody to take it, only saying of course if you do there are risks. Believe me I don't plan on doing this for very long. Only to reach my goal and be done
     
    Bullet train and Dr JIM like this.
  13. Dr JIM

    Dr JIM Member

    That's YOUR decision just make sure it's a WELL informed one!
     
    QueenColossus03 and Bullet train like this.
  14. Bullet train

    Bullet train Member

    Thank you @Dr JIM you contributed a great deal, to this Thread. And I am happy that we have you here on this forum. You are by all means, a shining light, and of great knoweldge and character.

    Thank you very much.
     
  15. Thank you Sir
     
    Bullet train likes this.